How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and Health questions answered.
Category: Health
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
Type Your Health Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

I have been having black discharge almost every day on this

Customer Question

I have been having black discharge almost every day on this pill pack. After the first week it looked like i was having a break through period with a little red but then I continue to have black discharge almost every day (if not EVERY day) and I am about to start my placebo pills. What is happening? The internet has told me everything from old blood to cervical cancer.
JA: OK. The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: I'm under a lot of stress. I thought the break through bleeding was because I was so stressed that it induced an early period, but b/c the discharge is continuing I don't think it's old blood. I regularly experience old blood discharge every cycle, but it's only at the very beginning of my period and then again the 2 or 3 days (light spotting) after all the red blood has gone.
JA: OK. To minimize me, please click the down arrow at the top right corner of this box.
Customer: Am I waiting for a response from the Dr? I don't understand.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 7 months ago.
Category: Health
Expert:  Dr Chaithanya replied 7 months ago.


I'm Dr Chaithanya attending you

When this started? Any other complaints?

Customer: replied 7 months ago.
March 7th.
Expert:  Dr Chaithanya replied 7 months ago.

Ok, it is quite normal to have brown to black discharge , scanty , that cannot be compared with bleeding of regular periods when you take pills. This is even seem in people ussing intrauterine contraceptive device

Expert:  Dr Chaithanya replied 7 months ago.

This happens till your body gets adjusted to pills and it eventually stops, so no need to worry. Be assured.

Please leave a positive rating, so that I'm compensated for the answer.

Good luck!

Customer: replied 7 months ago.
It's normal to bleed every day? I have been on the pill for a long time now. I took a month break in November but I have been taking the pill since then. It's never happened before.
Expert:  Dr Chaithanya replied 7 months ago.

Yes, it happens daily for 2 months to 3 months in few people. It will stop finally

Expert:  Dr Chaithanya replied 7 months ago.

Please feel free to ask if any further questions. If done for now, please leave a positive rating

[Request to click on the 5th star] above the chat box so I can get credit for helping you today.

We only get credit for helping clients after positive feedback.

You can always reach me with "For Dr. Chaithanya only" in the medical or health categories.

Below link is the fastest way to reach me,

A little bonus from your side is welcome and highly appreciated!

Thanks for using

Expert:  Dr Chaithanya replied 6 months ago.

Hi, Did you happen to see the answer? If so request to rate the answer positively, so that I'm compensated. Thank you so much, Good luck!

Related Health Questions